# SDR 2024FA0000955

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: General aviation
- Aircraft: N490H
- Make and model: Snias AS350B3
- Aircraft serial: 4539
- Aircraft time: 9,947 hours, 19,106 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: 350A2300000706
- Part serial: TB4838
- Condition: Chafed
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL GEARBOX MOUNTING PLATE CHAFE DAMAGE.
